# SDR SWAA2016031649939

- Difficulty date: March 10, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 27,747 hours, 16,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE STATION 47, FWD CARGO COMPARTMENT DOOR THRESHOLD WEB SUPPORT CORRODED.  R & R SUPPORT IAW SRM.
